# SDR USAA2012103000016

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,972 hours, 38,079 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13784
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Part time: 57,972 hours, 38,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON LEFT WING NR 2 SPOILER UPPER SURFACE.  REPLACED LEFT WING NR 2 SPOILER IAW B737 AMM 27-61-11.
